# SDR AWXA200300761

- Difficulty date: June 11, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348002043700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A 6 INCH CRACK WAS FOUND ON FLOOR WEB BETWEEN FR 68-69, Y-1270.  MAINTENANCE REMOVED DAMAGED FLOOR WEB BETWEEN FR 68-69, Y-1270; FABRICATED A NEW REPLACEMENT FLOOR WEB; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 7-12 FIG 2.
